Alert archive / Maine / Gale Warnings in 2015

Gale Warning 9, NWS Gray, ME

January 27, 2015

NWS Gray, ME issued this gale warning at Jan 27, 2015, 9:44 PM EST. It was in force for 13 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jan 27, 2015, 9:44 PM EST (02:44 UTC)
Expired
Jan 28, 2015, 10:33 AM EST
In force
13 hr
Issued by
NWS Gray, ME

The text

As transmitted, in the capitals the NWS used until 2016.

154 
WHUS71 KGYX 280244
MWWGYX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAY ME
944 PM EST TUE JAN 27 2015

...GALES WILL CONTINUE INTO WEDNESDAY MORNING...

.STORM WARNINGS HAVE BEEN DROPPED FOR THE OUTER WATERS BUT GALE FORCE
WINDS WILL CONTINUE IN THE BAYS AND OUTER WATERS THROUGH MID
MORNING WEDNESDAY.

ANZ151-153-281500-
/O.CAN.KGYX.GL.W.0008.000000T0000Z-150128T0500Z/
/O.CON.KGYX.UP.Y.0004.000000T0000Z-150128T1200Z/
/O.NEW.KGYX.GL.W.0009.150128T0300Z-150128T1500Z/
PENOBSCOT BAY-CASCO BAY-
944 PM EST TUE JAN 27 2015

...FREEZING SPRAY ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST
WEDNESDAY...
...GALE WARNING IN EFFECT UNTIL 10 AM EST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A GALE WARNING...
WHICH IS IN EFFECT UNTIL 10 AM EST WEDNESDAY.

* WINDS...NORTH 25 TO 35 KT WITH GUSTS UP TO 45 KT.

* SEAS...5 TO 8 FEET.

* FREEZING SPRAY...MODERATE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A FREEZING SPRAY ADVISORY MEANS THAT LIGHT TO MODERATE
ACCUMULATION OF ICE IS EXPECTED ON VESSELS. OPERATING A VESSEL IN
FREEZING SPRAY CAN BE HAZARDOUS. IT IS RECOMMENDED THAT VESSELS
BE PREPARED TO TAKE APPROPRIATE COUNTER MEASURES BEFORE PUTTING
TO SEA OR ENTER THE ADVISORY AREA.

&&

$$

ANZ150-152-154-281500-
/O.CAN.KGYX.SR.W.0002.000000T0000Z-150128T0500Z/
/O.NEW.KGYX.GL.W.0009.150128T0244Z-150128T1500Z/
/O.CON.KGYX.UP.Y.0004.000000T0000Z-150128T1200Z/
STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-
PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-
CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM-
944 PM EST TUE JAN 27 2015

...GALE WARNING IN EFFECT UNTIL 10 AM EST WEDNESDAY...
...FREEZING SPRAY ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST
WEDNESDAY...
...STORM WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A GALE WARNING...
WHICH IS IN EFFECT UNTIL 10 AM EST WEDNESDAY. THE STORM WARNING
HAS BEEN CANCELLED.

* WINDS...NORTH 30 TO 40 KT WITH GUSTS UP TO 45 KT.

* SEAS...17 TO 22 FEET.

* FREEZING SPRAY...MODERATE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A FREEZING SPRAY ADVISORY MEANS THAT LIGHT TO MODERATE
ACCUMULATION OF ICE IS EXPECTED ON VESSELS. OPERATING A VESSEL IN
FREEZING SPRAY CAN BE HAZARDOUS. IT IS RECOMMENDED THAT VESSELS
BE PREPARED TO TAKE APPROPRIATE COUNTER MEASURES BEFORE PUTTING
TO SEA OR ENTER THE ADVISORY AREA.

&&

$$
2 follow-up statements
199 
WHUS71 KGYX 280834
MWWGYX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAY ME
334 AM EST WED JAN 28 2015

...GALES WILL CONTINUE THIS MORNING...

ANZ150>154-281600-
/O.EXT.KGYX.GL.W.0009.000000T0000Z-150128T1600Z/
/O.EXT.KGYX.UP.Y.0004.000000T0000Z-150128T1500Z/
STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY-
PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-CASCO BAY-
CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM-
334 AM EST WED JAN 28 2015

...GALE WARNING NOW IN EFFECT UNTIL 11 AM EST THIS MORNING...
...FREEZING SPRAY ADVISORY NOW IN EFFECT UNTIL 10 AM EST THIS
MORNING...

* WINDS...NORTH 20 TO 30 KT WITH GUSTS UP TO 45 KT.

* SEAS...11 TO 16 FEET.

* FREEZING SPRAY...MODERATE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A FREEZING SPRAY ADVISORY MEANS THAT LIGHT TO MODERATE
ACCUMULATION OF ICE IS EXPECTED ON VESSELS. OPERATING A VESSEL IN
FREEZING SPRAY CAN BE HAZARDOUS. IT IS RECOMMENDED THAT VESSELS
BE PREPARED TO TAKE APPROPRIATE COUNTER MEASURES BEFORE PUTTING
TO SEA OR ENTER THE ADVISORY AREA.

&&

$$
493 
WHUS71 KGYX 281533
MWWGYX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAY ME
1033 AM EST WED JAN 28 2015


ANZ151-153-282200-
/O.CAN.KGYX.GL.W.0009.000000T0000Z-150128T1600Z/
/O.NEW.KGYX.SC.Y.0106.150128T1533Z-150128T2200Z/
PENOBSCOT BAY-CASCO BAY-
1033 AM EST WED JAN 28 2015

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 PM EST THIS AFTERNOON...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 5 PM EST THIS AFTERNOON. THE
GALE WARNING HAS BEEN CANCELLED.

* WINDS...NORTHWEST 10 TO 20 KT WITH GUSTS UP TO 30 KT.

* SEAS...2 TO 4 FEET.

* FREEZING SPRAY...LIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ150-152-154-290500-
/O.CAN.KGYX.GL.W.0009.000000T0000Z-150128T1600Z/
/O.NEW.KGYX.SC.Y.0106.150128T1533Z-150129T0500Z/
STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-
PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-
CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM-
1033 AM EST WED JAN 28 2015

...SMALL CRAFT ADVISORY IN EFFECT UNTIL MIDNIGHT EST TONIGHT...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL MIDNIGHT EST TONIGHT. THE
GALE WARNING HAS BEEN CANCELLED.

* WINDS...NORTHWEST 10 TO 20 KT WITH GUSTS UP TO 30 KT.

* SEAS...6 TO 11 FEET.

* FREEZING SPRAY...LIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gray, ME wrote its last area forecast discussion before this gale warning went out at Jan 27, 9:35 PM EST, 9 minutes earlier.

Area forecast discussion, Jan 27, 9:35 PM EST, 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAY ME
935 PM EST TUE JAN 27 2015

.SYNOPSIS...
AN INTENSE NOREASTER WILL THE LOW WILL SLOWLY MOVE EAST THROUGH
THE GULF OF MAINE TONIGHT. HIGH PRESSURE WILL THEN FOLLOW FOR
WEDNESDAY AND EARLY THURSDAY. ANOTHER STORM SYSTEM WILL LIKELY
BRING A GENERAL SNOWFALL TO THE AREA LATE THURSDAY NIGHT THROUGH
FRIDAY NIGHT. HIGH PRESSURE WILL FOLLOW OVER THE WEEKEND...WITH
ANOTHER STORM HEADING TOWARDS NEW ENGLAND ON MONDAY.

&&
02Z UPDATE...
ISSUING UPDATE TO DROP BLIZZARD WARNINGS...DOWN GRADING TO WINTER
STORM WARNINGS TO MATCH THE REMAINDER OF THE FORECAST AREA THROUGH
4 AM. SNOW QUICKLY FILLING IN ONCE AGAIN IN OUR EASTERN ZONES AND
CONTINUING TO ROTATE WESTWARD THROUGH THE FA. ALSO DROPPING STORMS
ON THE OUTER WATERS DOWN TO GALES THROUGH 15Z. NO OTHER CHANGES
PLANNED ATTM.

PREVIOUS DISCUSSION...
.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
SATELLITE AND RADAR IMAGERY SHOW INTENSE DEFORMATION BANDS
CONTINUING TO ROTATE ONSHORE FROM THE GULF OF MAINE. STRONG N
WINDS ARE MOVING INTO THE CENTER OF THE STORM... WHICH IS LOCATED
OFFSHORE AND EAST OF CAPE COD... HELPING TO KEEP BLIZZARD
CONDITIONS GOING OVER COASTAL AREAS. IN ADDITION HEAVY SNOW IS
HELPING DOWNWARD MOMENTUM TRANSFER OF VERY STRONG WINDS ALOFT.
THIS STORM IS VERY IMPRESSIVE AND HAS EYEWALL- LIKE FEATURES...
IN ADDITION THERE IS SUBSIDENCE TO THE WEST WITH DEW POINTS NEAR
ZERO DEGREES F.

HAVE DROPPED OUR WESTERN COUNTIES ALONG THE CT RIVER VALLEY DOWN
TO ADVISORY LEVELS FOR BLOWING SNOW AND SOME LIGHT ADDITIONAL
SNOWFALL. HOWEVER THEY HAVE GOTTEN ONLY 2-4" OR LESS IN SOME
CASES... WHEREAS SOME COASTAL LOCATIONS ARE LIKELY IN THE UPPER
20S FOR STORM TOTAL AMOUNTS. WINTER STORM WARNINGS AND BLIZZARD
WARNINGS REMAIN IN EFFECT FOR THE REMAINDER OF THE REGION...
INCLUDING NORTHERN COUNTIES... WHERE THE SOUTHERN HALF HAS BEEN
GETTING MUCH MORE SNOW THAN NORTHERN SECTIONS.

OMEGA AND FRONTOGENESIS PARAMETERS REMAIN IMPRESSIVE BUT HAVE
ALREADY BEGUN TO WEAKEN AS THE SURFACE LOW BEGINS TO FILL.
EVENTUALLY THE BAND(S) WILL SHRIVEL UP TO JUST THE CORE OVER
SOUTHERN CARROLL COUNTY NH TO SOUTHERN FRANKLIN COUNTY ME AND
DISSIPATE FROM THERE TONIGHT. BLIZZARD AND HEAVY SNOW WARNINGS
WILL LIKELY BE DROPPED SOMETIME OVERNIGHT.

COLD AIR HAS NOT LEFT WESTERN AND NORTHERN SECTIONS OF THE
FORECAST AREA TODAY. WITH VERY LOW DEW POINTS IN PLACE ALREADY...
LOWS WILL BE NEAR ZERO F THERE AND CLOSER TO 10 TO 15 F AS YOU
GO WEST.

&&

.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH WEDNESDAY NIGHT/...
COLD AND DRY AIR WILL BE DRAWN IN FROM CANADA AS THE SYSTEM
DEPARTS TO OUR EAST TOMORROW. TEMPERATURES SHOULD REACH THE TEENS
NORTH TO LOWER 20S SOUTH. COLD HP AIRMASS SETTLES IN EVEN FURTHER
WEDNESDAY NIGHT AS HIGH PRESSURE BUILDS IN. TEMPERATURES TUMBLE
INTO THE NEGATIVE DIGITS NORTH TO LOWER POSITIVE DIGITS SOUTH.

&&

.LONG TERM /THURSDAY THROUGH TUESDAY/...
HIGH PRESSURE WILL CREST OVER THE REGION EARLY THURSDAY BEFORE
PULLING OUT TO OUR EAST ON THURSDAY. THIS WILL ALLOW AN ELONGATED
TROUGH OF LOW PRESSURE TO ENTER THE NORTHEAST THURSDAY NIGHT.
THERE HAS NOT BEEN MUCH RUN TO RUN CONSISTENCY WITH THIS SYSTEM AS
EARLIER RUNS CUT THE LOW OFF FURTHER TO OUR SOUTH...BRINGING HEAVY
SNOW TO THE REGION. NEW EURO AND THE CANADIAN MODEL CONTINUE TO BE
THE MOST AGGRESSIVE WITH THIS SYSTEM...CUTTING IT OFF TO OUR
SOUTH. GFS IS THE MOST PROGRESSIVE WITH THIS SYSTEM.

NEXT SYSTEM COMES OUT OF THE GULF OF MEXICO ON MONDAY. NOT QUITE
READY TO JUMP ON THE WARM SOLUTION WITH THIS STORM AS PLENTY OF
COLD AIR AND SNOWPACK WILL BE INITIALLY IN PLACE OVER NORTHERN NEW
ENGLAND.

VERY COLD AIR TO FOLLOW...ALONG WITH STRONG NORTHWESTERLY WINDS
DURING THE MIDWEEK PERIOD NEXT WEEK.

&&

.AVIATION /03Z WEDNESDAY THROUGH SUNDAY/...
SHORT TERM...HEAVY SNOW AND BLOWING SNOW CONTINUE THROUGH THIS
AFTERNOON AND EVENING FOR ALL TERMINALS PRODUCING LIFR AND IFR
CONDITIONS. NORTH WINDS GUSTING TO 30 KTS OR BETTER ALONG THE
COAST WILL DECREASE OVERNIGHT WITH GUSTS DROPPING OFF TOWARDS
12Z AND BACKING TO THE NW. VFR CONDITIONS SHOULD MOVE IN W TO E BY
12Z.

LONG TERM...
FRI...MVFR IN SNOW WITH LCL IFR CONDS PSSBL.
      NW SFC WIND GUSTING TO 25 KT.

&&

.MARINE...
SHORT TERM...A FREEZING SPRAY ADV IS IN EFFECT THROUGH WEDNESDAY
MORNING. GALES REMAIN UP FOR THE BAYS WITH STORM FORCE WINDS OVER
THE OUTER WATERS.

LONG TERM...
THU NIGHT - SAT...GALE FORCE WINDS ARE POSSIBLE.

&&

.TIDES/COASTAL FLOODING...
LARGE...BATTERING WAVES WILL CONTINUE TO STRIKE THE COASTLINE
THROUGH THE UPCOMING 5 PM HIGH TIDE. LONG PERIOD SWELLS ARE NOW UP
TO 30 FEET AT JEFFREYS LEDGE. EXPECT LOCALLY SIGNIFICANT SPLASH-
OVER AND EROSION NEAR THE TIME OF HIGH TIDE LATE THIS AFTERNOON.
WARNINGS REMAIN IN PLACE FOR THIS POTENTIAL HIGH IMPACT EVENT.

STORM SURGE VALUES WILL REMAIN JUST BELOW THREE FEET THIS
AFTERNOON...AND IN COMBINATION WITH A 9.1 FOOT ASTRONOMICAL TIDE
IN PORTLAND...MINOR FLOODING WILL LIKELY OCCUR AS THE STORM TIDE
REACHES 12 FEET. WINDS WILL SWITCH TO THE NORTH THIS AFTERNOON
JUST PRIOR TO HIGH TIDE...WHICH MAY REDUCE THE STORM SURGE.

USED THE NORTH ATLANTIC REGIONAL TEAM WAVE RUNUP MATRICES TO
FORECAST AND WARN FOR THE TWO HIGH TIDES TODAY. THE OUTPUT SHOWS
WAVE ACTION WILL ALLOW FOR LOCALLY SIGNIFICANT EROSION AS WELL AS
OVERWASH AT JENNIS...CAMP ELLIS BEACH...FERRY BEACH...FORTUNES
ROCKS BEACH...WITH EROSION OCCURRING AT POPHAM BEACH. WILL
INCLUDE THIS INFORMATION IN THE WARNINGS.

&&

.GYX WATCHES/WARNINGS/ADVISORIES...
ME...WINTER STORM WARNING UNTIL 4 AM EST WEDNESDAY FOR MEZ007>009-
     012>014-018>028.
NH...WINTER STORM WARNING UNTIL 4 AM EST WEDNESDAY FOR NHZ004-006-
     008>010-012>015.
     WINTER WEATHER ADVISORY UNTIL 1 AM EST WEDNESDAY FOR
     NHZ001>003-005-007-011.
MARINE...GALE WARNING UNTIL 10 AM EST WEDNESDAY FOR ANZ151-153.
     FREEZING SPRAY ADVISORY UNTIL 7 AM EST WEDNESDAY FOR
     ANZ150>154.
     GALE WARNING UNTIL 10 AM EST WEDNESDAY FOR ANZ150-152-154.

&&
Hazardous weather outlook, Jan 27, 2:43 PM EST, 7 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAY ME
243 PM EST TUE JAN 27 2015

MEZ007>009-012>014-NHZ002>009-011-015-281945-
NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-SOUTHERN OXFORD-
SOUTHERN FRANKLIN-SOUTHERN SOMERSET-SOUTHERN COOS-NORTHERN GRAFTON-
NORTHERN CARROLL-SOUTHERN GRAFTON-SOUTHERN CARROLL-SULLIVAN-
MERRIMACK-BELKNAP-CHESHIRE NH-WESTERN AND CENTRAL HILLSBOROUGH NH-
243 PM EST TUE JAN 27 2015

...WINTER STORM WARNING IN EFFECT UNTIL 4 AM EST WEDNESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE...CENTRAL NEW
HAMPSHIRE...NORTHERN NEW HAMPSHIRE AND SOUTHERN NEW HAMPSHIRE.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER STORM WARNING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

A GENERAL SNOWFALL OF SEVERAL INCHES IS LIKELY ON FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

MEZ025>028-281945-
SAGADAHOC-LINCOLN-KNOX-COASTAL WALDO-
243 PM EST TUE JAN 27 2015

...BLIZZARD WARNING IN EFFECT UNTIL 4 AM EST WEDNESDAY...
...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 6 PM EST THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   COASTAL FLOOD ADVISORY.
   BLIZZARD WARNING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

A GENERAL SNOWFALL OF SEVERAL INCHES IS LIKELY ON FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

MEZ018>022-NHZ010-012-013-281945-
INTERIOR YORK-INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC-
INTERIOR WALDO-STRAFFORD-EASTERN HILLSBOROUGH NH-INTERIOR ROCKINGHAM-
243 PM EST TUE JAN 27 2015

...BLIZZARD WARNING IN EFFECT UNTIL 4 AM EST WEDNESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE...CENTRAL NEW
HAMPSHIRE...SOUTHEASTERN NEW HAMPSHIRE AND SOUTHERN NEW HAMPSHIRE.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   BLIZZARD WARNING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

A GENERAL SNOWFALL OF SEVERAL INCHES IS LIKELY ON FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

NHZ001-281945-
NORTHERN COOS-
243 PM EST TUE JAN 27 2015

...WINTER WEATHER ADVISORY IN EFFECT UNTIL 4 AM EST WEDNESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW HAMPSHIRE.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER WEATHER ADVISORY.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

A GENERAL SNOWFALL OF SEVERAL INCHES IS LIKELY ON FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

ANZ151-153-281945-
PENOBSCOT BAY-CASCO BAY-
243 PM EST TUE JAN 27 2015

...GALE WARNING IN EFFECT UNTIL MIDNIGHT EST TONIGHT...
...FREEZING SPRAY ADVISORY IN EFFECT UNTIL 7 AM EST WEDNESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CASCO BAY AND PENOBSCOT BAY.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FREEZING SPRAY ADVISORY.
   GALE WARNING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FREEZING SPRAY ADVISORY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

ANZ150-152-154-281945-
STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-
PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-
CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM-
243 PM EST TUE JAN 27 2015

...STORM WARNING IN EFFECT UNTIL MIDNIGHT EST TONIGHT...
...FREEZING SPRAY ADVISORY IN EFFECT UNTIL 7 AM EST WEDNESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COASTAL WATERS FROM CAPE
ELIZABETH ME TO MERRIMACK RIVER MA...THE COASTAL WATERS FROM PORT
CLYDE ME TO CAPE ELIZABETH ME AND THE COASTAL WATERS FROM
STONINGTON ME TO PORT CLYDE ME.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   STORM WARNING.
   FREEZING SPRAY ADVISORY.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FREEZING SPRAY ADVISORY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

MEZ023-024-NHZ014-281945-
COASTAL YORK-COASTAL CUMBERLAND-COASTAL ROCKINGHAM-
243 PM EST TUE JAN 27 2015

...BLIZZARD WARNING IN EFFECT UNTIL 4 AM EST WEDNESDAY...
...COASTAL FLOOD WARNING IN EFFECT UNTIL 6 PM EST THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE AND
SOUTHEASTERN NEW HAMPSHIRE.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   COASTAL FLOOD WARNING.
   BLIZZARD WARNING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

A GENERAL SNOWFALL OF SEVERAL INCHES IS LIKELY ON FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

The office that day

Everything else NWS Gray, ME issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 28, 10:33 AM ESTSmall Craft AdvisoryGYX17 hr
Jan 28, 3:04 PM ESTWinter Storm WatchGYXAndroscoggin, Cumberland, Franklin, Kennebec, Knox, Lincoln and 5 more13 hr

Nearby

Gale Warnings in Maine, 2015Every gale warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.